# SDR 2006UALA02318

- Difficulty date: December 4, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 34,127 hours, 12,151 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC EMERGENCY LIGHT CHECK, FOUND "EPSU BATTERY EMER L" MESSAGE.  REPLACED BATTERY PACK 11WL.  SYSTEM CHECKED NORMAL.
